Prozac Caused Muscle And Joint Aches For Me At Night. Has Anyone Else Had This Side Effect?

Question

Asked by Donna

Prozac Caused Muscle And Joint Aches For Me At Night. Has Anyone Else Had This Side Effect?

I need to take something for depression but the joint pain at night is too much for me to keep taking the prozac. Once off the prozac I do not have the ancle joint pain. Is there something else out there for me to take?

Answer

Hi Donna

I took Prozac for a very short time and I stopped taking it because of the side effect of bladder issues. But I hadn't known about muscle or joint aches.

Here is the information we have here on Health Central about Prozac.

And then digging further...I did find where our other members talked about this very side effect. You may find that discussion here.

Have you talked to your doctor about this side effect?

There are a ton of other antidepressants out there in addition to Prozac. Here is our antidepressant guide for you to look at.

I am sorry the Prozac did not work for you...please do discuss with your doctor other medication options.

Answered by Merely Me